# SDR AWXA200600385

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,471 hours, 29,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE SEAT MOUNTED EMERGENCY EXIT LIGHT WERE INOPERATIVE FROM ROW 1 TO ROW 8.  ALSO, THE  L1 AND R1 DOOR EMERGENCY EXIT LIGHTS, AT THE MID DOOR HEIGHT, WERE ALSO INOPERATIVE.  MAINTENANCE FOUND BLOWN FUSE ON BATTERY PACK AT THE FORWARD MOST PACK, OVER FORWARD GALLEY.  REMOVED AND REPLACED THE BLOWN FUSE.  OPERATIONAL CHECKS WERE GOOD.
